# SDR SWAA2015051839798

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 33,562 hours, 23,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EGRESS LIGHT INOPERATIVE.  R & R BATTERY IAW AMM.
